Alert archive / South Carolina / Wind Advisories in 2014
Wind Advisory 3, NWS Wilmington, NC
NWS Wilmington, NC issued this wind advisory at Mar 30, 2014, 3:03 AM EDT for 6 counties in North Carolina; 8 counties in South Carolina. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 3:03 AM EDT (07:03 UTC)
- Expired
- Mar 30, 2014, 12:43 PM EDT
- In force
- 10 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
974 WWUS72 KILM 300703 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 303 AM EDT SUN MAR 30 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-302000- /O.NEW.KILM.WI.Y.0003.140330T0703Z-140331T0200Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 303 AM EDT SUN MAR 30 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH EARLY EVENING. * IMPACTS...STRONG WINDS COUPLED WITH WET TO SATURATED GROUND MAY UPROOT SOME TREES. SMALLER TREE LIMBS MAY ALSO BE BLOWN DOWN. AS A RESULT...THERE MAY BE SOME ISOLATED POWER OUTAGES. HIGH PROFILE VEHICLES MAY ENCOUNTER BUFFETING DUE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THIS MAGNITUDE COUPLED WITH WET GROUND MAY BRING DOWN SOME TREES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND OVERPASSES. && $$ 27
1 follow-up statement
831 WWUS72 KILM 301643 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1243 PM EDT SUN MAR 30 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-301745- /O.CAN.KILM.WI.Y.0003.000000T0000Z-140331T0200Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 1243 PM EDT SUN MAR 30 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WIND GUSTS SHOULD ONLY REACH 35 MPH THROUGH THE AFTERNOON. $$ TRA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Mar 30, 2:53 AM EDT, 10 minutes earlier.
Area forecast discussion, Mar 30, 2:53 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
253 AM EDT SUN MAR 30 2014
.SYNOPSIS...
STRONG WINDS ARE EXPECTED INTO THIS EVENING. A COLD FRONT WILL
SWEEP THROUGH THE REMAINDER OF THE EASTERN CAROLINAS THROUGH
DAYBREAK. CHILLY HIGH PRESSURE WILL SLOWLY BUILD IN FROM THE WEST
THROUGH TUESDAY. AS HIGH PRESSURE MOVES OFFSHORE...A WARM RETURN
FLOW WILL BRING WELL ABOVE NORMAL TEMPERATURES MID AND LATE WEEK.
A COLD FRONT MAY REACH THE AREA NEXT WEEKEND...BRINGING A RISK FOR
SHOWERS.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 1030 PM SATURDAY...A SHORT-LIVED...FOR OUR CWA...TORNADO WATCH
HAD BEEN HOISTED AND THEN BROUGHT BACK DOWN OVER THE PAST FEW HOURS.
RADAR TRENDS AND OBS SHOW LITTLE MORE THAN ISOLATED WEAK SHOWERS
MOVING NE ACROSS OUR NORTHERNMOST COUNTIES. LACK OF STABILITY WITH
BEST UPPER SUPPORT MOVING WELL NORTH OF THE FORECAST AREA MAKES
TORNADO ACTIVITY VERY UNLIKELY FOR OUR AREA. HAVE DROPPED MENTION OF
THUNDER WITH LATEST UPDATE AND HAVE SUBSTANTIALLY CUT BACK ON
PRECIPITATION PROBABILITIES. MOST PLACES WILL REMAIN DRY OVERNIGHT.
PREVIOUS DISCUSSION FOLLOWS:
A STRONG UPPER LEVEL DISTURBANCE BROUGHT MODERATE TO HEAVY
RAINFALL TO THE AREA LAST NIGHT...WITH OVER TWO INCHES RECORDED IN
THE LOWER CAPE FEAR REGION. A SECOND MUCH WEAKER DISTURBANCE IS
MOVING OVERHEAD NOW WITH VIRTUALLY NO IMPACT NOTED DOWN HERE AT
THE SURFACE. SURFACE WINDS WERE BACKED AROUND TO THE EAST EARLIER
TODAY BUT ARE VEERING MORE SOUTHERLY WITH TIME AS 1004 MB LOW
PRESSURE NEAR BRISTOL TN DRAGS A COLD FRONT EASTWARD ACROSS GA AND
EASTERN TN. THIS FRONT WILL PROBABLY BRING US ONE LAST AREA OF
SHOWERS AS IT MOVES OVER THE EASTERN CAROLINAS THIS EVENING.
A SEA FOG EVENT IS BRINGING LOW STRATUS AND EVEN SOME LOWERED
VISIBILITIES TO THE BEACH COMMUNITIES THIS AFTERNOON. RECENT
OBSERVATIONS AT NORTH MYRTLE BEACH INDICATE 1/2 MILE VSBY. AS
WINDS VEER WITH TIME THE MARINE INFLUENCE SHOULD WANE...WITH FOG
ENDING ON LAND BETWEEN 5-9 PM.
LOW CLOUDS HAVE HELD ON STUBBORNLY ACROSS MUCH OF SE NORTH
CAROLINA...BUT FOR NE SOUTH CAROLINA SKIES HAVE PARTIALLY CLEARED
AWAY FROM COAST. TEMPERATURES ARE SOARING INTO THE LOWER TO MIDDLE
70S ACROSS THE PEE DEE REGION AND SURFACE BASED CAPE IS INCREASING
TO 500-800 J/KG. ALTHOUGH WE WILL BE "IN BETWEEN" UPPER LEVEL
DISTURBANCES THIS EVENING AS THE FRONT MOVES ACROSS THE AREA...
THERE IS A 300 MB JET STREAK BECOMING FAVORABLY POSITIONED ACROSS
S AL/GA WHICH PLACES THE CAROLINAS WITHIN THE DIFLUENT LEFT-EXIT
REGION. THIS COULD HELP SUPPORT WHATEVER CONVECTION CAN DEVELOP
AHEAD OF THE FRONT IN THE NEXT FEW HOURS...DRIVING IT EASTWARD
ACROSS THE PEE DEE REGION AND INTO INTERIOR SE NORTH CAROLINA
AFTER DARK. SEVERE WEATHER POTENTIAL IS LOW...SITUATED MAINLY
ACROSS THE NORTHERN SECTIONS OF THE SC PEE DEE REGION INTO
LUMBERTON BETWEEN 5-8 PM. IF ANY SIGNIFICANT CONVECTION WERE TO
DEVELOP...STRONG GUSTY WINDS ARE THE MAIN THREAT. SPC IS
MAINTAINING A "SEE TEXT" AREA FOR LOW SEVERE WX PROBS.
ONCE THE FRONT MOVES OFFSHORE LATE THIS EVENING...BREEZY WEST
WINDS WILL BLOW OVERNIGHT BRINGING IN COOLER AND DRIER AIR. 850 MB
TEMPS ACTUALLY DROP TO NEAR ZERO ACROSS THE INTERSTATE 95 CORRIDOR
BY 12Z SUNDAY. FORTUNATELY WE SHOULD MAINTAIN STEEP LAPSE RATES
WITHIN A WELL-MIXED BOUNDARY LAYER AND LOW TEMPERATURES WILL ONLY
FALL INTO THE MID 40S INLAND AND AROUND 50 AT THE IMMEDIATE COAST.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS OF 315 PM SATURDAY...ESSENTIALLY A TEMPERATURE FORECAST AS A
PROGRESSIVE PATTERN TAKES SHAPE AT THE MID LEVELS. AT THE
SURFACE...RELATIVELY WEAK HIGH PRESSURE WILL BE A LITTLE SLOW TO
MOVE IN FROM THE NORTHWEST THUS KEEPING THE BOUNDARY LEVEL MIXED
THROUGH MONDAY. THIS WILL BE KEY AS THERE IS SOME FAIRLY COLD AIR
ALOFT...AT LEAST TEMPORARILY WITH 850MB NUMBERS BRIEFLY BELOW ZERO
SUNDAY. GUIDANCE HAS MIDDLE TO UPPER 30S FOR MONDAY MORNING AND
EVEN OPTING FOR THE LOWEST GUIDANCE...A BIT OF MIXING AND LOWS
CAPPED AT 36 SHOULD PRECLUDE FROST. OVERALL WITH THE DRY
COLUMN...PRECIPITABLE WATERS DROPPING TO LESS THAN 0.20 INCHES...I
LIKE THE WIDER SPREAD IN GUIDANCE WHICH MEANS LEANING HEAVILY
TOWARD THE GFS/MAV NUMBERS.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 315 PM SATURDAY...HIGH WILL BE MOVING OFF THE COAST ON
TUESDAY WHILE MID LEVEL FLOW REMAINS VERY FLAT. THE SURFACE RIDGE
WILL BE QUITE WEAK THOUGH AND SO WILL ITS ATTENDING WARM
ADVECTION. EVEN SO...ADDING JUST A CATEGORY TO MONDAY HIGHS WILL
PUSH MOST PLACES INTO THE UPPER 70S AWAY FROM THE IMMEDIATE COAST
WHERE SSTS WILL HOLD HIGHS BACK BY ABOUT 5 DEGREES OR SO.
STRENGTHENING OF THE 850MB RIDGE WED OVER THE BAHAMAS WILL LESSEN
THE COASTAL COOLING SOMEWHAT WHILE BL TEMPS RISE BY ABOUT
2C...COULD BE LOOKING AT 80 OR BETTER INLAND. EVEN MORE WAA BUT
ALSO SOME MOISTURE ADVECTION FOR SOME INCREASE IN CU THURSDAY AND
FRIDAY BUT STILL NO TRIGGER FOR PRECIP. THIS MAY CHANGE FRIDAY
NIGHT INTO SATURDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AS OF 06Z...EXPECT MAINLY VFR CONDITIONS OVERNIGHT WITH WEST WINDS
15 TO 25 KT BEHIND THE COLD FRONT SWEEPING ACROSS THE CAROLINAS. DO
NOT ANTICIPATE ANY FOG/STRATUS ISSUES AS STRONG WESTERLY FLOW USHERS
IN DRIER AIR BEHIND THE FRONT. TODAY WILL BE VFR WITH SCT/BKN CU AND
STRONG AND GUSTY NORTHWEST WINDS. THE TIGHT PRESSURE GRADIENT OVER
OUR CWA WILL RESULT IN NORTHWEST WINDS 20 TO 25 KT WITH GUSTS AROUND
35 KT AT ALL TAF SITES THROUGH MUCH OF THE DAY. GUSTY CONDITIONS
SHOULD SLOWLY SUBSIDE AFTER 00Z MONDAY...BUT NORTHWEST WINDS WILL
REMAIN 8-12 KTS THROUGH THE END OF THE VALID PERIOD.
EXTENDED OUTLOOK...REDUCED VSBYS POSSIBLE DUE TO FOG ON WEDNESDAY
AND THURSDAY MORNING. OTHERWISE VFR WILL PREVAIL THROUGH THE
EXTENDED PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 PM SATURDAY...HAVE ALLOWED MARINE DENSE FOG ADVISORY TO
EXPIRE ON TIME AT 10 PM. OTHERWISE...NO CHANGES TO THE FORECAST WITH
THE LATEST UPDATE. RELEVANT PORTION OF PREVIOUS DISCUSSION FROM
EARLIER THIS AFTERNOON FOLLOWS:
DEEPENING LOW PRESSURE MOVING NORTHEASTWARD ACROSS VIRGINIA
TONIGHT WILL DRAG A COLD FRONT ACROSS THE COASTAL WATERS. AHEAD OF
THE FRONT SOUTH WINDS ARE ADVECTING SUBTROPICAL MOISTURE
NORTHWARD.
STRONG SOUTH WINDS ESPECIALLY OFFSHORE HAVE DEVELOPED A LARGE SET
OF WAVES WHICH ARE BUILDING BACK INTO THE NEARSHORE WATERS. RECENT
WAVE OBSERVATIONS SHOW 9.5 FEET AT THE FRYING PAN SHOALS BUOY AND
6 FEET AT THE WILMINGTON HARBOR BUOY SOUTH OF SOUTHPORT. LARGE
SEAS WILL CONTINUE THROUGH THE NIGHT FROM THE CURRENT SOUTH
WINDS...THEN LATE TONIGHT FROM STRONG WESTERLY WINDS EXPECTED TO
DEVELOP BEHIND THE FRONT. DOMINANT WAVE PERIODS AROUND 8 SECONDS
SHOULD SHORTEN TO 5-6 SECONDS LATE TONIGHT.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 315 PM SATURDAY...A RATHER BLUSTERY PERIOD WILL CONTINUE FOR
THE WATERS WITH A POTENT FLOW IN THE WAKE OF LOW PRESSURE MOVING
OFF TO THE NORTHEAST AND WEAK HIGH PRESSURE MOVING IN FROM THE
NORTHWEST. STILL CANT RULE OUT GALE CONDITIONS FOR A BRIEF PERIOD
SUNDAY BUT WILL MAINTAIN STRONG SMALL CRAFT CONDITIONS FOR
NOW...ON THE ORDER OF SUSTAINED WINDS OF 25-30 KNOTS. A GRADUAL
DROP OCCURS SUNDAY NIGHT INTO MONDAY MORNING TO NEAR 20 KNOTS. BY
TUESDAY MORNING WIND DROP TO TEN KNOTS OR LESS.
SEAS WILL REMAIN CHURNED UP AND WITH THE FLOW...THE HIGHEST VALUES
WILL BE CONCENTRATED ACROSS THE OUTER WATERS. WITH THE SLOW
MOVEMENT OF THE LOW TO THE NORTHEAST...THE ONE FOOT SWELL FROM THE
NORTHEAST LATE IN THE PERIOD SEEMS A BIT LOW AND MAY NEED TO BE
INCREASED WITH LATER FORECASTS.
LONG TERM /TUESDAY THROUGH THURSDAY/...
AS OF 315 PM SATURDAY...VERY LIGHT WINDS AND SEAS ON TUESDAY AS
HIGH PRESSURE GETS ESTABLISHED OFFSHORE BUT ONLY VERY WEAKLY. THE
WINDS WILL STRUGGLE TO ESTABLISH A PREDOMINANT DIRECTION THROUGH
MIDDAY BUT A SOUTHERLY COMPONENT SHOULD BECOME QUITE PREDOMINANT
BY AFTERNOON. A TURN TO ONSHORE WILL BE NOTED ALONG THE COAST AS
IT GROWS QUITE WARM OVER LAND AND SEABREEZE DEVELOPS. LESSER OF A
SEABREEZE ON WEDNESDAY AND THE CENTER OF THE HIGH MOVES A BIT
FURTHER OFFSHORE. UP TO THIS POINT SEAS SHOULD BE CAPPED AT 2 TO 3
FT. ON THURSDAY THE GRADIENT WILL TIGHTEN AND BRING A MORE TYPICAL
FORECAST OF 10 TO 15 KT...WITH A SLIGHT FURTHER INC POSSIBLE LATE
IN THE DAY OR AT NIGHT. ADDITIONALLY THE CONTINUED EASTWARD
PROGRESSION OF THE HIGH WILL TURN WIND FROM S TO SW. SEAS WILL
BUILD TO 3 TO 4 OR EVEN 5 FT BUT NO FLAGS OR HEADLINES.
&&
.TIDES/COASTAL FLOODING...
AS OF 5 AM SATURDAY...THE NEXT NEW MOON IS ON SUNDAY. THE HIGH
ASTRONOMICAL TIDE ALONG WITH ELEVATED WATER LEVELS ON THE CAPE
FEAR RIVER FROM SIGNIFICANT RAINFALL WILL LIKELY RESULT IN A
PERIOD OF MINOR COASTAL FLOOD THRESHOLDS IN DOWNTOWN WILMINGTON
TONIGHT. ANY FLOODING ALONG AND NEAR THE CAPE FEAR RIVER WOULD
OCCUR AROUND THE TIME OF HIGH TIDE TONIGHT...THE HIGHEST OF THE
HIGH TIDES. THE HIGHEST WATER LEVELS ARE EXPECTED BETWEEN 830 AND
11 PM.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR NCZ107.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
AMZ250-252-254-256.
&&
NEAR TERM...REK/TRA
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...BJR/RJDHazardous weather outlook, Mar 29, 10:00 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1000 PM EDT SAT MAR 29 2014 NCZ087-096-099-105-106-108>110-SCZ017-023-024-032-033-039-053>056- 310200- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 1000 PM EDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-310200- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1000 PM EDT SAT MAR 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-310200- INLAND NEW HANOVER- 1000 PM EDT SAT MAR 29 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:43 AM EDT | Gale Warning | ILM | 10 hr | |
| Mar 30, 11:59 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 12 hr |
| Mar 30, 12:43 PM EDT | Small Craft Advisory | ILM | 23 hr | |
| Mar 29, 8:02 PM EDT | Special Weather Statement | ILM | Dillon, Florence, Marion | 43 min |
Nearby
Wind Advisories in South Carolina, 2014Wind Advisories in North Carolina, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.